MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. HOME HEMO COMBI SET; AUTONOMOUS EXTRACORPOREAL BLOOD LEAK DETECTOR/ALARM

ERIKA DE REYNOSA, S.A. DE C.V. HOME HEMO COMBI SET; AUTONOMOUS EXTRACORPOREAL BLOOD LEAK DETECTOR/ALARM
Catalog Number 03-2962-3
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint was not confirmed as the complaint device was not available for manufacturer evaluation.As such, a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.A records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There were no non-conformances or abnormalities during the manufacturing process which could be associated with the reported event.In addition, the dhr review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all release specifications.Review of the batch production record (bpr) did not reveal a probable cause for the customer complaint.
 
Event or Problem Description
A home hemodialysis (hd) therapies nurse reported that approximately three hours into hd treatment, the saline clamp on the fresenius bloodline had become un-clamped and caused saline to be introduced to the home hd patient.The home hd machine alarmed as expected for air detector and prevented air from being introduced to the patient.The patient's estimated blood loss (ebl) was noted as being approximately 300 ml (milliliters).The hd treatment was terminated two hours early.No patient adverse effects or injuries were experienced and no medical intervention was required.The patient has continued regularly scheduled hd therapy sessions without any further incidents.The bloodline device was not available to be returned to the manufacturer as it was discarded by the patient.

Brand Name
HOME HEMO COMBI SET
Common Device Name
AUTONOMOUS EXTRACORPOREAL BLOOD LEAK DETECTOR/ALARM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key6717767
Report Number8030665-2017-00449
Device Sequence Number10983094
Product Code ODX
UDI-Device Identifier00840861100330
UDI-Public00840861100330
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Catalogue Number03-2962-3
Device Lot Number16DR01334
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008K@HOME HEMODIALYSIS MACHINE
Patient Age55 YR
Patient Weight211